# SDR USAABB99009

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: C, E, M
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 534 - AFTER DEPARTURE, AT 3000 FEET AGL, SEVERE VIBRATIONS WERE FELT FROM THE RIGHT SIDE OF THE AIRCRAFT.  THE RIGHT ENGINE EGT WAS IN THE RED ZONE.  CREW SHUT DOWN RIGHT ENGINE.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT A LOW COMPRESSOR ANNULUS FILLER HAD CRACKED AND WAS LIBERATED FROM ITS POSITION.  THE RIGHT ENGINE WAS REPLACED.  (M)
